MAUDE Adverse Event Report: Merit Medical Systems Inc. EsophyX Z+.ESOPHYX; ENDOSCOPIC SUTURE/PLICATION SYSTEM

Merit Medical Systems Inc. EsophyX Z+.ESOPHYX; ENDOSCOPIC SUTURE/PLICATION SYSTEM
Catalog Number R2275
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Melena (4480)
Date of Event 08/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported the combined transoral incisionless fundoplication tif with concomitant hernia repair (ctif) procedure was performed on 11aug26 and discharged without sequelae.Patient reportedly returned ~3 days later (14aug26) to the er with melena where gi noted that one fastener site seemed to have been bleeding, but bleeding was seen to have stopped.Adult upper endoscope that was used at that time didn't retroflex fully so gi couldn't treat area with clips or any other means to ensure hemostasis.Patient was discharged.Patient presented again to the emergency room on (b)(6) 2026 with a hemoglobin of 6.2 and patient was given transfusion of blood and admitted.On (b)(6) 2026, the bleeding was noted to be stopped upon esophagogastroduodenoscopy (egd) and the patient was discharged without additional intervention.The hemoglobin has returned to normal, and the patient is doing great.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the product history and complaint database could not be performed since the lot number was not provided.The investigation is ongoing.If additional reportable information becomes available, it will be submitted in a supplemental report.

Brand Name
EsophyX Z+.ESOPHYX
Common Device Name
ENDOSCOPIC SUTURE/PLICATION SYSTEM
Manufacturer (Section D)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer (Section G)
Merit Medical Systems Inc.
1600 merit parkway
south jordan UT 84095
Manufacturer Contact
lisa perz msn, rn, pmp
1600 merit parkway
south jordan, UT 84095
MDR Report Key50896007
Report Number1721504-2026-00442
Device Sequence Number20296684
Product Code ODE
UDI-Device Identifier00884450848135
UDI-Public00884450848135
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K240879
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberR2275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown